# SDR SWAA2022091343016

- Difficulty date: August 17, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 RBL 1 AT PASSENGER CABIN 2022-456332 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 RBL 1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 RBL 1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.AS RII..
